Normalized solutions to a class of Kirchhoff equations with Sobolev critical exponent
Keywords:
Kirchhoff equation, Sobolev critical exponent, normalized solutions, asymptotic property, variational methodsAbstract
In this paper, we consider the existence and asymptotic properties of solutions to the following Kirchhoff equationunder the normalized constraint
Our results extend the results of Soave (J. Differential Equations 2020 & J. Funct. Anal. 2020), which studied the nonlinear Schrödinger equations with combined nonlinearities, to the Kirchhoff equations. To deal with the special difficulties created by the nonlocal term
How to Cite
Li, G., Luo, X., & Yang, T. (2022). Normalized solutions to a class of Kirchhoff equations with Sobolev critical exponent. Annales Fennici Mathematici, 47(2), 895–925. https://doi.org/10.54330/afm.120247
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.